# SDR CA130502005

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 142 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Part time: 336 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) RADAR DOES NOT PAINT OBSERVED PRECIPITATION. REPLACED RT UNIT. GROUND TESTED SERVICEABLE
